Schrodinger operators with singular potentials and magnetic fields

Kolokoltsov, VN, 2003. Schrodinger operators with singular potentials and magnetic fields. Sbornik Mathematics, 194, pp. 897-917. ISSN 1064-5616

Full text not available from this repository.
Item Type: Journal article
Publication Title: Sbornik Mathematics
Creators: Kolokoltsov, V.N.
Publisher: London Mathematical Society Russian Acad Sciences
Place of Publication: Letchworth, Herts
Date: 2003
Volume: 194
ISSN: 1064-5616
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:16
Last Modified: 09 Oct 2015 10:16
URI: http://irep.ntu.ac.uk/id/eprint/10267

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year